# SDR MASA200400676

- Difficulty date: December 3, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 10,248 hours, 9,392 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Condition: Loose
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ASH 2610 FROM CLT TO CLE RETURNED TO THE FIELD DUE TO A LAV SMOKE WARNING MSG AND VISIBLE SMOKE IN THE FLIGHT DECK.  MAINTENANCE PLACED THE APU BLEED SYSTEM ON MEL AND THE A/C DEPARTED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE APU OIL CAP OFF, SECURED CAP AND OPS CHECKED GOOD.
